1 2 3 4
Home > FACULTY&STAFF > Faculty A-Z Faculty A-Z
staff
Guoxiang LU
The title Lecturer Office Address: Contact Information: Telephone:
Email: E-mail:guoxiang_lu@163.com

Guoxiang LU

Lecturer

Contact Information:

E-mail: guoxiang_lu@163.com

Information theory, Applied probability and statistics, Financial mathematics, Analysis of complex networks

(Ph.D. Nankai University, 2009)

 

Bio

Dr. Guoxiang Lu received his Ph.D. in 2009 from Nankai University. He joined ZNUEL in July, 2009. His reseach interets include information theory and its applications, applied probability and statistics, financial mathematics, analysis of complex networks. 

 

Academic Positions

Postdoc, School of Economics, Nankai University, January 2014 - Present

Lecturer, School of Statistics and Mathematics, Zhongnan University of Economics and Law, July 2009 - Present

 

Education


2004 - 2009  PH.D. in Mathematics    Nankai University, China
2000 - 2004   B.A. in Mathematics     Nankai University, China

 

Publications

1. ¡°A Class of New Metrics for -Dimensional Unit Hypercube¡±[J], Journal of Applied Mathematics, vol. 2013, Article ID 942687, 7 pages, 2013. doi:10.1155/2013/942687

2. ¡°Discrimination for Fuzzy Sets related to NTV Metric¡± [J], IAENG International Journal of Applied Mathematics , 2013, 43(4): 204-208. (with Liu Rui)

3. ¡°A Distance Measure Based on Fuzzy Information and Its Applications¡± [J], Fuzzy Systems and Mathematics, 2014, 28(1): 92-97.

 

4. ¡°Normalized Alignment Distance¡±[J], Chinese Journal of Engineering Mathematics, 2014, 31(1): 1-8.

5. ¡°Two notes on maps preserving equality of distance and approximate surjective isometries¡±[J], Mathematica Applicata, 2012, 25(4):834-838.(with Liu Rui)

6. ¡°Two Methods for General Term Formula of Recurrence Sequence with Order m¡±[J], Mathematica Applicata, 2012, 25(2): 834-838.

7. ¡°Some Remarks on the Alignment Space¡±[J], Chinese Journal of Engineering Mathematics, 2012, 29(1): 47-54.

8. ¡°A Class of New Metrics Generated by Probability Distributions¡± [J], J. Sys. Sci. & Math. Scis. 2009, 29(4): 451-459. (with Shen Shiyi)